# SDR 2007FA0001044

- Difficulty date: November 14, 2007
- Submitted: November 28, 2007
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft serial: T20608075
- System (JASC): 3210 · Main Landing Gear
- Part: Casting
- Part number: 12116013
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,250 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OPERATED ON MOSTLY UNIMPROVED AIRSTRIPS.  PART IS SAME AS 206F AND G MODELS.  PART IN QUESTION WAS INSTALLED AT TIME OF MFG OF AIRPLANE.  CASTING IS CRACKED IN (3) DIFFERENT LOCATIONS.  WE OPERATE NUMEROUS OF THESE AC AND HAVE A LONG HISTORY WITH 206 AIRCRAFT.  WE HAVE SEEN CRACKS OF THIS NATURE BEFORE, BUT RARELY WITH SO LITTLE TIME IN SERVICE.  (K)
